Observations on Blow Up and Dead Cores for Nonlinear Parabolic Equations.
Mathematische Zeitschrift, Tome 202 (1989) no. 1, pp. 207-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1989__202_1_174086,
author = {L.A. Peletier and B. Kawohl},
title = {Observations on {Blow} {Up} and {Dead} {Cores} for {Nonlinear} {Parabolic} {Equations.}},
journal = {Mathematische Zeitschrift},
pages = {207--218},
year = {1989},
volume = {202},
number = {1},
zbl = {0661.35053},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__202_1_174086/}
}
L.A. Peletier; B. Kawohl. Observations on Blow Up and Dead Cores for Nonlinear Parabolic Equations.. Mathematische Zeitschrift, Tome 202 (1989) no. 1, pp. 207-218. http://geodesic.mathdoc.fr/item/MZ_1989__202_1_174086/